Steroid cream withdrawal

I’m not sure if anyone can help me but I had been using elecon cream for a few years for a rash on my face. When this stopped working I went to a dermatologist and he told me I was suffering steroid withdrawals. The red, rash and puffiness I got from this was so horrible. 

I then tried Chinese herbal medicine and the cream he gave me worked so good. I look it up it said it was a compound ketoconazole ointment now when I have stopped this it’s like I’m going through the same withdrawals I was with the elecon cream. I went back to the dr as I’m puffy, really red and my skin is weeping and he prescribed me panafcortelone 25mg to take 2 a day for 5 days then go back and see him. 

I told the dr my history and he said he’s never heard of steroid cream withdrawal. 

I’m worried if I take this steroid tablet I’ll just go through withdrawals again. 

Can anyone help?

Original Post

Hi Kristen,

Sorry for my late reply. Here we provide guidance on using the Whole Approach product and diet protocol for clearing candida. I'm afraid I don't have any experience or knowledge to share with you related to skin conditions or steriods. 

If you feel that a candida cleanse would be helpful in reducing your susceptibility to rashes, please let me know and I'd be happy to provide some guidance. 

I wish you speedy healing and answers. Take good care.



Tarilee

Hi Kristen,

Sorry for my late reply. Here we provide guidance on using the Whole Approach product and diet protocol for clearing candida. I'm afraid I don't have any experience or knowledge to share with you related to skin conditions or steriods. 

If you feel that a candida cleanse would be helpful in reducing your susceptibility to rashes, please let me know and I'd be happy to provide some guidance. 

I wish you speedy healing and answers. Take good care.



Tarilee

Add Reply

Likes (0)

Disclaimer: Information provided on the Whole Approach website, forum or blog has been obtained from a variety of resources. It is provided for educational purposes only. The information provided by Whole Approach, WholeApproach Representatives, including Tarilee Cornish, should not be considered diagnostic or medical advice. None of the information provided by Whole Approach is intended to replace the guidance of your personal health care practitioners and/or physician. Please consult your licensed medical or naturopathic physician before beginning, or making changes to your supplement, diet or exercise protocol.
×
×
×
×